I've been using Fabior for a month now and my skin is peeling and dry as expected. An additional thing that has happened is that I've developed very dry, red patches on specific areas. They look as if they are rashes and are really red and look like scrapped dry brown skin. Has anyone else experienced this? It's one thing for acne to worsen but this is altogether making me panic.
No responses have yet been posted. Add your response to this question.
- Fabior Information for Consumers
- Fabior Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fabior (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2011 • 1 answer
X-Viate - I had some very dry patches of skin under 2 of my toenails. the podiatrist told me to put?
Posted 9 Aug 2014 • 1 answer
Posted 6 Sep 2015 • 0 answers
Posted 2 Nov 2016 • 0 answers
Posted 22 Dec 2017 • 0 answers